# SDR QXEA2014110100892

- Difficulty date: November 1, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 17,995 hours, 19,358 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO HEAR ON COMM 1 & 2 WHILE FLYING IN PRECIPITATION.  RETURNED TO FIELD.  LANDING UNEVENTFUL. C/W TROUBLESHOOTING IAW WHILE DOING BONDING CHECK OF RADOME FOUND VALUES HIGH AT TEST POINT TP51 AND TP57  WHILE REMOVING RADOME NOTICED HARDWARE AT TP51 AND 57 LOOSE.   CLEANED RADOME DIVERTER STRIPS MOUNTING PADS AND REINSTALLED RADOME IAW AMM 53-12-01-400-801, C/W BONDING CHECK IAW SRM 51-80-00-02-02 AND TEST POINTS WITHIN VALUES.  C/W VISUAL INSPECTION OF BONDING STRAPS AND STATIC DISCHARGERS WITH NO DEFECTS NOTED.  C/W OPS CHECK OF VHF COM 1 AND 2 IAW AMM 23-11-00-710-801.  OPS CHECK GOOD AND OK FOR RETURN TO SERVICE.
